default search action
"A note on the modified q-Bernstein polynomials for functions of several ..."
Mehmet Açikgöz, Serkan Araci, Ismail Naci Cangül (2011)
- Mehmet Açikgöz, Serkan Araci, Ismail Naci Cangül:
A note on the modified q-Bernstein polynomials for functions of several variables and their reflections on q-Volkenborn integration. Appl. Math. Comput. 218(3): 707-712 (2011)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.